# SDR TWRA96210

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6186
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND E-ZONE E-PATH BATTERY PACK DISCONNECTED DUE TO LIGHT STAYING ON ALL TIMES.  REPLACED FUSE ALL E-ZONE E-PATH LIGHTS.  OPS CHECK OK PER MM 33-51-00.  (M)
